MathSciNet Relay Station
MathSciNet bibliographic data
MR2843781 (2012i:65015) 65D07 (26A33 35R11)
Lakestani, Mehrdad; Dehghan, Mehdi; Irandoust-pakchin, Safar The construction of operational matrix of fractional derivatives using B-spline functions. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1149–1162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement